Loading...

Thomas Enright

TitleEmeritus Professor
InstitutionUniversity of California San Diego
DepartmentMathematics
Address9500 Gilman Drive #0112
La Jolla CA 92093
vCardDownload vCard

    Collapse Bibliographic 
    Collapse Publications
    Publications listed below are automatically derived from MEDLINE/PubMed and other sources, which might result in incorrect or missing publications. Researchers can login to make corrections and additions, or contact us for help.
    List All   |   Timeline
    1. Enright T, Willenbring JF. Hilbert series, Howe duality, and branching rules. Proc Natl Acad Sci U S A. 2003 Jan 21; 100(2):434-7. PMID: 12525706; PMCID: PMC141012.